# SDR MASA200700903

- Difficulty date: December 19, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 18,595 hours, 16,888 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX618121
- Condition: Inoperative
- Location: Hyd System
- Part time: 16,317 hours, 13,135 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH FLT 7000  - AFTER TAKEOFF, THE GEAR FAILED TO RETRACT.  THE CREW WAS ABLE TO GET THE GEAR DOWN CONVENTIONALLY, BUT DECLARED AN EMERGENCY.  REMOVED AND REPLACED 3A HYDRAULIC PUMP.
